# SDR 96ZZZM110

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panels
- Part number: 565174762
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION ON RIGHT HORIZONTAL STABILIZER OUTBOARD UPPER SURFACE PANELS AREA CORRODED BETWEEN RIVETS AT TRAILING EDGE.  REPLACED PANEL WITH NEW PANELS.  (M)
